# SDR DALA1171156817

- Difficulty date: December 5, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 38,201 hours, 11,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK CORRODED ALL AREAS STA 1540-1640 RBL 45.  REMOVED CORROSION FROM SEAT TRACK, FOUND TO BE OUT OF LIMITS, REMOVED SEAT TRACK FROM STA 1540-1640, FABRICATED AND INSTALLED NEW TRACK SECTION IAW B757 SRM 53-60-52 DURING HMV.
